# SDR AMTA200300497

- Difficulty date: April 12, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 579601
- Part serial: 001295
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE, L ENG OH LP2 DISPLAYED.  REMOVED AND REPLACED NR 1 ENGINE NACELLE OVERHEAT DETECTOR.  OPS NORMAL PER MM 26-11-01.  OK FOR SERVICE.  (M)
